Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/19237
Title: Non-classical diffusion in ionic liquids
Authors: Taylor, AW
Licence, P
Abbott, AP
First Published: 7-Jun-2011
Citation: PHYSICAL CHEMISTRY CHEMICAL PHYSICS, 2011, 13 (21), pp. 10147-10154
DOI Link: 10.1039/c1cp20373h
ISSN: 1463-9076
Links: http://hdl.handle.net/2381/19237
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Chemistry

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.